Busca avançada
Ano de início
Entree


Fractal and fractional SIS model for syphilis data

Texto completo
Autor(es):
Gabrick, Enrique C. ; Sayari, Elaheh ; Souza, Diogo L. M. ; Borges, Fernando S. ; Trobia, Jose ; Lenzi, Ervin K. ; Batista, Antonio M.
Número total de Autores: 7
Tipo de documento: Artigo Científico
Fonte: Chaos; v. 33, n. 9, p. 9-pg., 2023-09-01.
Resumo

This work studies the SIS model extended by fractional and fractal derivatives. We obtain explicit solutions for the standard and fractal formulations; for the fractional case, we study numerical solutions. As a real data example, we consider the Brazilian syphilis data from 2011 to 2021. We fit the data by considering the three variations of the model. Our fit suggests a recovery period of 11.6 days and a reproduction ratio (R-0) equal to 6.5. By calculating the correlation coefficient (r) between the real data and the theoretical points, our results suggest that the fractal model presents a higher r compared to the standard or fractional case. The fractal formulation is improved when two different fractal orders with distinguishing weights are considered. This modification in the model provides a better description of the data and improves the correlation coefficient. (AU)

Processo FAPESP: 22/13761-9 - Dinâmica de Sistemas Complexos
Beneficiário:Iberê Luiz Caldas
Modalidade de apoio: Auxílio à Pesquisa - Pesquisador Visitante - Brasil